# SDR SWAA2015062341087

- Difficulty date: June 21, 2015
- Submitted: June 23, 2015
- Operation: Air carrier
- Aircraft: N8324A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35966
- Aircraft time: 9,694 hours, 4,124 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 101073
- Condition: Broken
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RT EMER EXIT LIGHT SIGN COVER BROKEN.  R & R SIGN IAW AMM.
